# SDR ASAA0210127

- Difficulty date: May 15, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 658276415
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND MAIN LANDING GEAR BEAM AT WING STATION 110 CHAFED.  REPAIRED BEAM PER EA.  (M)
